Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Missed periods, vaginal discharge. Taking krimson 35. What could be wrong?

Hai doctor I have missed period this month.for the last three months I have been taking krimson35 as per the instruction of my gynic.i got periods on the sixth day after the 21tablets.after the stoppage no improvement .i got last period on 23 feb.for the last 2dsys a transparent discharge is there from vagina . Pls clarify me on these
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
First the cause for your irregular periods should be found out.
So better to get examined and go for one ultrasound to rule out possible causes like poly cystic ovary disease etc.
Thyroid abnormalities can affect the menstrual pattern, so better to go for thyroid profile once.
Along with the treatment for the cause of the problem if you take pills for another two to three months you may notice some improvement.
Take care.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor